# SDR 20000505SH034

- Difficulty date: March 29, 2000
- Submitted: May 5, 2000
- Operation: General aviation
- Aircraft: N61447
- Make and model: Hughes 269C
- Aircraft serial: 0007
- System (JASC): 6720 · Tail Rotor Control System
- Part: Swashplate
- Part number: 269A6050S
- Part serial: S0841
- Condition: Binding
- Location: Tail Rotor
- Part time: 2,428 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INTERMITTENT T/R PEDAL BINDING.  (X)
